# SDR DALA2014100705417

- Difficulty date: October 3, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 35,945 hours, 25,057 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED WHILE ENROUTE DUE TO A PSEU FAIL MESSAGE ILLUMINATING MULTIPLE TIMES ENROUTE; PARTICULARLY DURING TURBULENCE. PSEU FAIL ILLUMINATED WITH SLAT DOWN ARROW ON APPROACH. THE FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED BECAUSE THE QRH REQUIRES A ZERO FLAPS LANDING AND A LONGER RUNWAY.  THE FAULT EXTINGUISHED ENROUTE AND THE FLIGHT CREW WAS ABLE TO MAKE A NORMAL FLAPS 40 LANDING.  TROUBLESHOT IAW FIM 27-80. FOUND RT SLAT SENSOR D1-66 AT FAULT.  REPLACED RT SLAT B SENSOR IAW AMM 27-84.  PERFORMED GOOD OPS TEST IAW AMM 27-84.  THE ACFT HAS RETURNED TO SERVICE.
